Show simple item record

dc.contributor.authorEaswaran, Chirakkal V.
dc.date.accessioned2019-03-19T15:20:02Z
dc.date.available2019-03-19T15:20:02Z
dc.date.issued1998-01-31
dc.date.submitted1997-08-05
dc.identifier.citationEaswaran, C. V. (1998). A scaled characteristics method for the asymptotic solution of weakly nonlinear wave equations. "Electronic Journal of Differential Equations," Vol. 1998, No. 03, pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7928
dc.description.abstractWe formulate a multi-scale perturbation technique to asymptotically solve weakly nonlinear hyperbolic equations. The method is based on a set of scaled characteristic coordinates. We show that this technique leads to a simplified system of ordinary differential equations describing the weakly nonlinear interaction between left and right running waves. Using this method, a uniformly valid first order solution of a prototype nonlinear equation is derived.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1998, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMultiple scaleen_US
dc.subjectPerturbationen_US
dc.subjectNonlinearen_US
dc.subjectWavesen_US
dc.titleA Scaled Characteristics Method for the Asymptotic Solution of Weakly Nonlinear Wave Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record